Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On a class of integral equations with discontinuous kernels


Authors: Rudolph E. Langer and Eleanor P. Brown
Journal: Trans. Amer. Math. Soc. 29 (1927), 683-715
MSC: Primary 45A05; Secondary 45P05, 47G10
MathSciNet review: 1501410
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45A05, 45P05, 47G10

Retrieve articles in all journals with MSC: 45A05, 45P05, 47G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1927-1501410-1
Article copyright: © Copyright 1927 American Mathematical Society